# SDR TRBA2007114

- Difficulty date: December 16, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 16,884 hours, 19,365 cycles
- Engine: Pwa PW127
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: AMP2OW
- Condition: Failed
- Location: Right Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT ENGINE WOULD NOT START, NO NH WHEN STARTER SELECTED ON. REPLACED TERMINAL END AT 429VN GROUND WIRE IAW AWM STANDARD PRACTICES 20-27-17.
